Results 1 to 9 of 9
  1. #1

    Afraid of side effects!!

    I have just started on hcg. I have been slightly horrified to hear of people have side effects of hair loss and acne. The problem is that I already have a problem with acne and really don't want it to get worse. I also don't want to lose my hair(but who does!). Are there any supplements that can be taken to minimize to occurence of the acne and hair loss?

  2. #2
    Hmmm, no I haven't heard of hair loss. And I actually heard tha acne will clear up in just a few days. Jillybean, if you have any concerns consult a PCP or your doctor. Most doctors are suggesting this diet. Browse the forum and find what folks are experiencing here. My side-affect is "ash" because I avoid lotion. You'll probably get a 1st week headache, and cravings run rapid that week, but other than that.. you should be ok.

  3. #3
    Moderator shannon's Avatar
    Join Date
    May 2011
    Location
    Raymond, Washington
    Posts
    12,924
    Blog Entries
    1
    Jillybean I have just finished up my 2nd round and have not had a problem with any acne what so ever, if anything my skin looks and feels better then it ever has in my life! As far as hair loss everyone is different and yes some do loose hair but I have not seen anyone that has experienced massive hair loss but have noticed a little more in the shower after washing their hair. I did notice maybe a little more then my usual daily hair loss but it was nothing to be concerned about and I now have tons of new hair coming in. Lots of women loose hair after pregnancy usually around the widows peak area and then it grows back in. My opinion is that since HCG is a hormone we create while pregnant that once getting off the HCG our bodies react the same as if we had just had a baby sonce no longer creating the HCG. When I did notice the little bit of extra hair loss it was actually after stopping the HCG but now I am back to just my normal amount of hair loss and trust me a loose a ton a day and have a ton of hair...lol

  4. #4
    Senior Member reetpeteet's Avatar
    Join Date
    Sep 2011
    Location
    Ontario, Canada
    Posts
    221
    Shouldn't fear what might never happen... we're all different and effected in different ways. My impression from all I've read and experienced is that the good far outweighs any negative things that happen during this diet.
    Carpe Diem !

  5. #5
    Moderator april's Avatar
    Join Date
    Oct 2011
    Location
    Evergreen, CO
    Posts
    9,584
    Blog Entries
    1
    no hair loss for me and I think my gf told me her acne was better than ever on the drops.

  6. #6
    Hair loss no way. It is not a chemotherapy. I dont know about acne but you can remove acne scars after taking the diet there are many valuable products available in the market.

  7. #7
    Senior Member reetpeteet's Avatar
    Join Date
    Sep 2011
    Location
    Ontario, Canada
    Posts
    221
    Update.... I had no hair loss, no cravings, no headaches, and improved skin.
    Carpe Diem !

  8. #8
    Member
    Join Date
    Sep 2011
    Location
    Califormia
    Posts
    81
    I have had no hair loss. I just finished round 1 and have been off drops for several days. I do have acne, but I have acne normally. I haven't noticed an increase.

  9. #9
    Member
    Join Date
    Sep 2011
    Location
    Califormia
    Posts
    81
    Just have to add that the weight loss outweighs the what ifs for me.

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •